MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ILIOS XIA LP POLYAXIAL SCREW 7.5 X 100MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-SWITZERLAND ILIOS XIA LP POLYAXIAL SCREW 7.5 X 100MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 03821700
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Injury (2348)
Date of Event 09/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a fractured screw in the pelvis was noticed 4 weeks post op.The construct is still holding up, no revision surgery planned, patient is not experiencing any complications.
 
Additional Manufacturer Narrative
Adverse event/product problem: serious injury.Date of explant: (b)(6) 2016.Type of reportable event: serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: risk assessment; results: device inspection, complaint review, manufacturing review and device history review was not performed because no parts were returned and no lot# provided.Conclusion: the definitive root cause of the event could not be determined from given information.
 
Event or Problem Description

Brand Name
ILIOS XIA LP POLYAXIAL SCREW 7.5 X 100MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6148653
Report Number3005525032-2016-00153
Device Sequence Number710248
Product Code KWQ
UDI-Device Identifier04546540433800
UDI-Public(01)04546540433800
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03821700
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/11/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date12/09/2016
06/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR